Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI- weight gain

Posted by mo on April 14, 1999, at 17:24:36

In reply to Re: SSRI- weight gain, posted by pat on April 1, 1999, at 13:46:31

> I have been on and off prozac for about 8 years.
The weight gain has been yo-yoing up and down 40 pounds.
what can i do? Self esteem is out the window in this "dying to be thin' culture.
I spent most of my life as a thin girl and woman...then with weight gain i became invisible.
Off meds? What should I do?
My depression is only under control with meds and therapy.
Any ideas would be appreciated!





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:mo thread:4025